Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Urine is orange, UTI. Taken UTI and pain pill. Help?

I had two pills. One was a UTI pill and the other was a pain pill. I don't remember which one was which so I took one and cut it in half and took it. They both were for me so I know I will be ok. The pill I took was small white and oval. I didn't look at the numbers before I cut it in half, but the part I have has a 57 on it. I believe I took my UTI pill because my urine is orange. Is there a pain pill out there that could turn your urine orange?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Pills switching can be very serious. Fortunately these 2 arent dangerous pills but next time try to remember its names and keep it in separated boxes. MAny pills have 57 in their imprint. But UTI pill is in most cases making orange urine. There are no pain killers with such side effect.Just dont change orange urine with red urine which can mean blood in the urine. Next time dont take pill,visit pharmacist and ask him about identification.WIsh you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor